# SDR KBM2003F00041

- Difficulty date: October 4, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040032902
- Part serial: 25060
- Condition: Inoperative
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYROSCOPIC ATTITUDE INDICATOR IS INOPERABLE.  INSTALLED OVERHAULED ATTITUDE GYRO. (K)
